# SDR UALA2013032201812

- Difficulty date: March 22, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SECOND TO LAST OVERWING SLIDE LIGHT ) INOPERATIVE.  REPLACED LAMP BUT ONLY UPPER BULB WORKS, LOWER SOCKET IS LOOSE WITH NO GROUNDING AND WILL ONLY WORK IF LAMP IS HELD IN PLACE.  REPLACED LIGHT ASSY, TEMP INSTALLED FOR WIRE CONFIG CHECK AND TS OF LIGHT L1165.  SECURED WIRES AT LIGHT ASSY IAW WD 33-51-41. OPS CHECK OKAY.
